MathSciNet Relay Station
MathSciNet bibliographic data
MR2395160 (2009j:47096) 47G30 (35R35 35S05 47A60)
Escher, J.; Seiler, J. Bounded $H\sb \infty$-calculus for pseudodifferential operators and applications to the Dirichlet-Neumann operator. Trans. Amer. Math. Soc. 360 (2008), no. 8, 3945–3973.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement